Juvederm is Dangerous

Severe reaction in forehead after juvederm ultra 2...

Severe reaction in forehead after juvederm ultra 2 in glabella area.I have been on this site before and told juvederm cant migrate it cannot cause neurological symptoms.I have been in and out of hospitals now foe 8 months this stuff is in my eyes burning 24 hours a day so is my forehead and inside my head.

I have memory loss,vomiting,4 stone weight loss,no sleep in 8 months averaging 1 hour if lucky,no pain meds work,have feelings of continuous brain suffocation and squashing,fainting,personality change ,subdued,guttate psoriasis all over my body apparantly from a strepptococcus bacteria(juvederm is cross linked with strepptococcus equistrian bacteria)hair loss,incontinence,am so weak cannot climb flight of stairs,my 74 year old mother has to come and live with me am told by doctors as this is so rare they dont know how to treat it.Am slowly dying from this toxic sludge have been now told that filler has damaged nerves in my brain and face but they are not sure what part i know it is the frontal lobe as this is where most of the burning originates from have had psychiatric evaluation and they cannot explain and do not feel i need psychiatric help it so i am not crazy or imagining symptoms its easy to palm someone off as mental if no definate evidence is concrete.

I will or my family will get this out in the open as this suffering and pain should not be allowed no one deserves this it is a living hell.I cant believe this has not or there is no record of this happening anywhere in the world,this can and will happen to someone else,everyone is different and no two peoples compositions are alike i will push if i can for stringent skin tests to be done and this stuff should be illegal in the glabella.Thanks for reading jusy wanted to get my current symptoms across and how ill this stuff has made me.Allergan are now going to investigate my story.

Almost died last week after having Juvaderm Voluma XC injected in my cheeks This product has lidocaine in it and it crossed the blood/brain barrier and I became confused, then comatose with agonal breathing,paralysis of the limbs, respiratory distress, elevated BP and tachycardia. Anyone know of a lawyer who is doing a class action suit? Please do not use this product. I survived but I think others have not 2crawdads@cox.net
Reply
Guyss please help mee....?? My life is in danger here i want to leave this country but i dont know how i get england visa ?? Help plesase ??
Reply
My life is in danger here....? Please me any budy..! I want to go london ?
Reply
Name not provided

No rating what so ever this man has ruined my life,i am disgusted that this was a reputable clinic and a supposedly qualified dermatologist who should have known what he was doing not slowly blinding people or causing severe problems still after 8 months this clinic was greedy for money and didnt care that they had not informed of potential side effects of injections in the glabella area.

Was this review helpful? 7 others found this helpful